Pharmacy/Benzocaine

Advertisement


Question
Hello 2 months ago I used a 7.5% benzocaine delay spray I applied 5 sprays as it states to not use more than 8 now my penis feels less sensitive it basically feels as if the benzocaine hasent worn off I'm worried some damage from the benzocaine has caused this but I have been told the product is safe to use. Since using it I've struggled to get an erection and I believe this is because the benzocaine as I was totally fine before this. Kind regards

Answer
Hi Harry,
I have heard of the use of local anaesthetics to delay ejaculation, but was not sure if this is a approved use of the drug. In any case I understand that a number of people use it. I have checked the pharmacology of the drug and note that the manufacturers say this about its use in premature ejaculation:
Some condoms designed to prevent premature ejaculation. Benzocaine largely inhibits sensitivity on the penis, and can allow for an erection to be maintained longer (in a continuous act) by delaying ejaculation. Conversely, an erection will also fade faster if stimulus is interrupted.
As stated it can reduce the sensitivity and hence prevent erection, but such an effect does not last more than 6 hours. I therefore have n explanation to offer and also no solution that I can provide you.
I regret my answer will not help you, perhaps some one more knowledgeable should be of help.
All the best
Ravi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.